UNIGE document Scientific Article
previous document  unige:11960  next document
add to browser collection
Title

Groupes de Cremona, connexité et simplicité

Author
Published in Annales scientifiques de l'Ecole normale supérieure. 2010, vol. 43, no. 2, p. 357-364
Abstract Le groupe de Cremona est connexe en toute dimension et, muni de sa topologie, il est simple en dimension 2. The Cremona group is connected in any dimension and, endowed with its topology, it is simple in dimension 2.
Identifiers
Full text
Article (Author postprint) (139 Kb) - public document Free access
Structures
Citation
(ISO format)
BLANC, Jeremy. Groupes de Cremona, connexité et simplicité. In: Annales scientifiques de l'Ecole normale supérieure, 2010, vol. 43, n° 2, p. 357-364. https://archive-ouverte.unige.ch/unige:11960

214 hits

78 downloads

Update

Deposited on : 2010-09-30

Export document
Format :
Citation style :